Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Nortriptyline is more likely sedating. Often used in this low dose for sleep or migraine prevention. The mechanism of wellbutrin is so different than Celexa, may not be good switch (may not work). There is a condition called "poop out" where a drug such as celexa may work for many years then lose effective ness. I think this may be happening. Usually first try is to increase to 40mg to see if helps (needs at least 7 days). You can safely ADD welbutrin to this and it may help. Otherwise, changing to another similar SSRI or SNRI will take care of "poop out" effect.
On any other meds?
No other meds. Should I taper off and stop the nortriptyline? I don't have (and never had) sleep problems. Nor migraine. It sounds like you think the nortriptyline is the culprit.
It is really a 50/50 call. Nortyptine could be it, or Celexa "poop out" Shouldn't hurt to d/c Nortrip and if not work, go with Celexa "poop out " theory. Sometimes it is just trial and error. These are low risk trials.